Advanced search
Add to list

The functional equations of Frank and Alsina for uninorms and nullnorms.

(2001) FUZZY SETS AND SYSTEMS. 120(3). p.385-394
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
CALVO, T, Bernard De Baets, and J FODOR. “The Functional Equations of Frank and Alsina for Uninorms and Nullnorms.” FUZZY SETS AND SYSTEMS 120.3 (2001): 385–394. Print.
APA
CALVO, T., De Baets, B., & FODOR, J. (2001). The functional equations of Frank and Alsina for uninorms and nullnorms. FUZZY SETS AND SYSTEMS, 120(3), 385–394.
Chicago author-date
CALVO, T, Bernard De Baets, and J FODOR. 2001. “The Functional Equations of Frank and Alsina for Uninorms and Nullnorms.” Fuzzy Sets and Systems 120 (3): 385–394.
Chicago author-date (all authors)
CALVO, T, Bernard De Baets, and J FODOR. 2001. “The Functional Equations of Frank and Alsina for Uninorms and Nullnorms.” Fuzzy Sets and Systems 120 (3): 385–394.
Vancouver
1.
CALVO T, De Baets B, FODOR J. The functional equations of Frank and Alsina for uninorms and nullnorms. FUZZY SETS AND SYSTEMS. 2001;120(3):385–94.
IEEE
[1]
T. CALVO, B. De Baets, and J. FODOR, “The functional equations of Frank and Alsina for uninorms and nullnorms.,” FUZZY SETS AND SYSTEMS, vol. 120, no. 3, pp. 385–394, 2001.
@article{147942,
  author       = {CALVO, T and De Baets, Bernard and FODOR, J},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {385--394},
  title        = {The functional equations of Frank and Alsina for uninorms and nullnorms.},
  volume       = {120},
  year         = {2001},
}

Web of Science
Times cited: